# SDR UIEA200200056

- Difficulty date: October 24, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N535MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498145
- Condition: Corroded
- Location: Fuselage
- Part time: 81,995 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C-CHECK FOUND BS 2179 STRINGER 45L CORRODED ON OUTBOARD FLANGE.  CUT AWAY CORRODED AREA.  MANUFACTURED REPAIR FILLER, SHIMS AND REPAIR DOUBLERS SIMILAR TO SRM 53-10-03 FIG 1.  (M)
